Limiting value of higher Mahler measure

Arunabha Biswas, Chris Monico

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We consider the k-higher Mahler measure m k(P) of a Laurent polynomial P as the integral of logk|P| over the complex unit circle. In this paper we derive an explicit formula for the value of |m k(P)|/k ! as k→ ∞

Original languageEnglish
Pages (from-to)357-362
Number of pages6
JournalJournal of Number Theory
Volume143
DOIs
StatePublished - Oct 2014

Keywords

  • Higher Mahler measure
  • Mahler measure

Fingerprint Dive into the research topics of 'Limiting value of higher Mahler measure'. Together they form a unique fingerprint.

  • Cite this